# SDR AALA200801654

- Difficulty date: June 18, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- Aircraft time: 63,875 hours
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT T670/18JUN.  TAIL COMPARTMENT HIGH TEMPERATURE INDICATION ON CLIMBOUT INTERMITTENT.  INDICATION EXTINGUISHED WHEN POWER WAS REDUCED TO DESCEND.  RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED L-CLAMP AND LT AND RT PERI SEALS FROM LT AND RT VALVE TO PRIMARY HEAT EXCHANGERS.  REPLACED LT AND RT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
